On the well-posedness of the Cauchy problem for a model equation with fourfold characteristics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 20-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_6_a2,
author = {O. V. Zaitseva},
title = {On the well-posedness of the {Cauchy} problem for a~model equation with fourfold characteristics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {20--22},
year = {1980},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_6_a2/}
}
O. V. Zaitseva. On the well-posedness of the Cauchy problem for a model equation with fourfold characteristics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 20-22. http://geodesic.mathdoc.fr/item/IVM_1980_6_a2/